# SDR SWAA2025060466792

- Difficulty date: May 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HARDWARE GIRT BAR FITTING AND PLATE AFT SERVICE DOOR AT AFT GALLEY AREA 2025-291168 <[01].  REPLACED HARDWARE GIRT BAR FITTING AND PLATE AFT SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-000-801 AND 25-66-02-400-801; TEST IS OK.; [02] REPLACED HARDWARE GIRT BAR FITTING AND PLATE AFT SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-000-801 AND 25-66-02-400-801.  TEST IS OK.
